# SDR SWAA2022022470524

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,054 hours, 16,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK ASSY PANEL LEFT OF BL 0; STA 540 ; IS CRACKED / REMOVED AND REPLACED REF SRM 51-40-02.
